# SDR V6NA20201013001

- Difficulty date: October 9, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N170LS
- Make and model: Lear 45LEAR
- Aircraft serial: 029
- Aircraft time: 10,147 hours, 10,333 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 4557400005012
- Condition: Chafed
- Location: Rt Wing Le
- Part time: 10,147 hours, 10,333 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED INSPECTION DISCOVERED RIGHT WING LEADING EDGE TO HAVE CHAFE DAMAGE, SCUFF MARKS BLENDED OUT.  REMAINING MATERIAL THICKNESS DETERMINED TO BE APPROVED FOR CONTINUED SERVICE BY FAA DER, DERT-405106-CE.
